Medical Science · Insulin Administration
एक मधुमेह रोगी के इंसुलिन इंजेक्शन लगाने वाले स्थानों पर वसायुक्त गांठें (fatty lumps) बन जाती हैं। इस स्थिति का सबसे संभावित कारण क्या है?
- 1आहार में अत्यधिक वसा का सेवन करना
- 2एक ही इंजेक्शन साइट का बार-बार उपयोग करना✓
- 3केवल मानव इंसुलिन का उपयोग करना
- 4इंसुलिन के प्रति एलर्जी की प्रतिक्रिया
सही उत्तर देखें
एक ही इंजेक्शन साइट का बार-बार उपयोग करना
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Medical Science?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Insulin Administration?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Medical Science · Insulin Administration